# SDR HEEA0016763

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shoe
- Part number: 350A08220721
- Condition: Worn
- Location: Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES WORN THROUGH SHOE.  SCRAPPED.
